MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 309658
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll euro 200 s/c contained foreign matter.A clinical trial site has noted that there are black blemishes/spots visible on or in bd syringes.Please see attached picture evidence.Confirmed products and lot numbers so far that are confirmed are below: bd 1ml syringes, lot: 4354445, expiry: 2029-11-30, bd 3ml syringes, lot: 4352796, expiry: 2029-11-30, bd 3ml syringes, lot: 5072741, expiry: 2030-02-28.Out client noted the blemishes/ black spots on (b)(6) 2026.Fcs were informed on the 26th january.
 
Additional Manufacturer Narrative
(b)(4) follow up: two photos were received showing three loose, fully assembled 3 ml ll syringes part number 309658 with printing defects.In the first photo, one syringe is partially missing the bd logo and two ink dots on the barrel.The second photo shows three syringes with one or more unintended ink dots in the non-scale marking area.These conditions are non-conforming to product specifications, and the missing print and ink dot defects are likely associated with the marking process.A device history record review was completed for material number 309658, lots 4352796 and 5072741.All in process and final visual inspections were performed as required, and no quality notifications related to the reported condition were identified.The lots met acceptance criteria per the inspection control plan, were approved for shipment, and are in compliance with applicable product specifications.

Brand Name
BD PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24367803
Report Number1213809-2026-00070
Device Sequence Number9660608
Product Code FMF
UDI-Device Identifier00382903096589
UDI-Public(01)00382903096589(11)241217(17)291130(10)4352796
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309658
Device Lot Number5072741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown